MAUDE Adverse Event Report: COOK IRELAND LTD ZIMMON BILIARY STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL

COOK IRELAND LTD ZIMMON BILIARY STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Model Number G22983
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of stent kinked/bent.Doctor wanted to insert the zso-7-17 in the cbd.So the nurse prepared the zso-7-7, but the pigtail section was bent as she moved the stent sleeve to the pigtail section.She tried to pass the guide wire into the zso-7-7, it was impossible, so they used the new one.
 
Additional Manufacturer Narrative
This report is being submitted as a cancellation report.Initial information indicated that the device involved in the event was a zso-7-15 (biliary stent).However, it's been confirmed that the device was a spsof-7-15 (pancreatic stent).No reporting precedence is in place for the malfunction in this event for this product family.The event does not meet the criteria of an fda ¿serious injury¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.Risk for this malfunction has been assessed as low.Low risk of failure mode indicates no potential for serious injury if the malfunction were to recur.
 
Event or Problem Description
This report is being submitted as a cancellation report.Initial information indicated that the device was a zso-7-15.However, it's been confirmed that the device was a spsof-7-15.No reporting precedence is in place for the malfunction in this event for this product family.The event does not meet the criteria of an fda ¿serious injury¿ report as per fda guidelines ¿medical device reporting for manufacturers (2016)¿.Risk for this malfunction has been assessed as low.Low risk of failure mode indicates no potential for serious injury if the malfunction were to recur.Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of stent kinked/bent.Doctor wanted to insert the zso-7-17 in the cbd.So the nurse prepared the zso-7-7, but the pigtail section was bent as she moved the stent sleeve to the pigtail section.She tried to pass the giuide wire into the zso-7-7, it was impossible, so they used the new one.

Brand Name
ZIMMON BILIARY STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9102695
Report Number3001845648-2019-00481
Device Sequence Number13915546
Product Code FGE
UDI-Device Identifier00827002229839
UDI-Public(01)00827002229839(17)210502(10)C1481172
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2021
Device Model NumberG22983
Device Catalogue NumberZSO-7-15
Device Lot NumberC1481172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/26/2019
Event Location Hospital
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/27/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1